On Hartree–Fock SystemsReport as inadecuate

On Hartree–Fock Systems - Download this document for free, or read online. Document in PDF available to download.

VLSI Design - Volume 9 1999, Issue 4, Pages 357-364

Institut für Angewandte Mathematik, Universität Hamburg Bundesstraße 55, Hamburg 20146, Germany

Received 13 August 1997; Revised 1 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show an existence and uniqueness result for mildly nonlinear Schrödinger systems ofself-consistent Hartree–Fock form. We also shortly resume the already existing resultson the semiclassical limit and the asymptotic and dispersive behavior of such systems.

Author: I. Gasser

Source: https://www.hindawi.com/


Related documents